# SDR UIEA2020100232136

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,571 hours, 16,354 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 3209954
- Part serial: 1178
- Condition: Malfunctioned
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EQUIP VALVE EICAS.  TRANSFERRED TO DMI NR 135231, IAW MEL 21-58-07-02-01 CAT "C" DUE DATE 10OCT20.  PLACARD INSTALLED.  DEACTIVATED USING PROCEDURE NR 1.  DISPATCH SP 00.13Z 30SEP20, CVG.  VERIFIED VALVE TO BE FAULTING.  REMOVED & REPLACED FWD EQUIPMENT VALVE.  OPERATIONS CK GOOD, REF B767 AMM 21-58-05.  THIS CLEARS DMI 135231.  PLACARDS REMOVED.  MCC NOTIFIED.  DISPATCH EH @ 1740Z.
